# SDR A6WA200740704

- Difficulty date: December 18, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 9,275 hours, 8,563 cycles
- Engine: Ge CF343B1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AC VEERED RT, TOOK ALMOST FULL LT RUDDER TO STAY CENTERED ON RUNWAY.  N1 SPEEDS WERE MATCHED.  REDUCED POWER TO ABORT T/O AT 60 KNOTS.  AIRCRAFT THEN TRAVELED STRAIGHT.  BRAKE TEMPS WERE A 7 ON LT MAIN GEAR AND 3 AND 4 ON RT.  WINDS 180 AT 5 KNOTS.  (K)
